Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the area of harmonic surfaces

Author: Michael Beeson
Journal: Proc. Amer. Math. Soc. 69 (1978), 143-147
MSC: Primary 58E15; Secondary 49F25, 53A10
MathSciNet review: 0482818
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if the sequence $ {S_n}$ of harmonic surfaces converges to the harmonic surface S, and if the boundary of $ {S_n}$ is a rectifiable Jordan curve $ {C_n}$, whose length is uniformly bounded by L, then the area $ A({S_n})$ converges to $ A(S)$. This solves an old problem, several special cases of which have been solved in the literature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E15, 49F25, 53A10

Retrieve articles in all journals with MSC: 58E15, 49F25, 53A10

Additional Information

PII: S 0002-9939(1978)0482818-0
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia